# SDR AALA972332

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1734
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LONGERON HAS CORROSION IN AND OUTSIDE.  REMOVED CORRODED SECTION OF LONGERON AND INSTALLED NEW SECTION WITH SPLICE REPAIR IAW 53-10-00 OF SRM VOL I.  (M)
